# SDR VTZA990187

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41100
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAD/EWR - FLT 7540 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO BIRD STRIKE TO LT WINDSHIELD.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE PERFORMED BIRD STRIKE INSPECTION OF AIRCRAFT AND NO DAMAGE NOTED, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
